MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION E SERIES DEFIBRILLATOR

ZOLL MEDICAL CORPORATION E SERIES DEFIBRILLATOR
Model Number E SERIES
Medical Device Problem Codes Failure to Deliver Shock/Stimulation (1133); Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device displayed a "defib pad short" message and failed to discharge.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.Please reference medwatch report number 1220908-2020-00931 for a report from the same customer.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device.This supplemental medwatch report is also correcting information submitted on the initial medwatch report.Device evaluation: the device was not returned to zoll medical corporation for evaluation.However, visual data of the error log was provided by the customer.The customer's report was observed during review of the visual data.The visual data does show several occurrences of a defib imp fault 347 and 348 ohm message that are consistent with the described event.These messages occur when the device detects a defib impedance greater than 250 ohms, which the device will display a check pads message.Under these conditions, the device would not deliver a shock.Without the device, we are unable to confirm the device is functioning as expected and the user advisory was appropriate.Analysis of reports of this type has not identified an increase in trend.

Brand Name
E SERIES DEFIBRILLATOR
Common Device Name
E SERIES
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key9889869
Report Number1220908-2020-00808
Device Sequence Number2164314
Product Code MKJ
UDI-Device Identifier00847946011123
UDI-Public00847946011123
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K042007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberE SERIES
Device Catalogue NumberE SERIES
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/06/2020
Supplement Date Received by Manufacturer03/06/2020
Initial Report FDA Received Date03/27/2020
Supplement Report FDA Received Date04/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1